# SDR DXTA2025100305185

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 5,400 hours, 3,567 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: D0412
- Condition: Leaking
- Location: Zone 700
- Part time: 5,400 hours, 3,567 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT KHND (ON-SPEED, WITH AN APPROX TAILWIND 5 KNOTS), PF REPORTED,  ATTEMPTED TO BRAKE HEAVILY BUT GOT A MEDIOCRE BRAKING. AT 65 KNOTS, TOOK OVER CONTROLS & SAME.  AFTER PARKING,  CHECKED BOTH MLG FOR HYD LEAKS & NONE, BUT THERE WAS LIGHT SMOKE COMING FROM ONE OR BOTH BRAKE ASSYS ON RT MLG.  FOUND EVIDENCE OF A FLUID LEAK FROM ONE OF LOWER PORTS OF NR 3 BRAKE. WITH AUX PUMP ON,  APPLIED PRESSURE TO THE BRAKE PEDALS, FLUID DOES LEAK FROM LOWER AFT PORT. SLOW LEAK, R & R NR 3 MLG BRAKET. COMPLETED EMERGENCY BRAKE FUNCTIONAL TEST & COMPLETED BRAKE BLEED, LEAK & OPS CHKD GOOD, NO DEFECTS, IAW AMM 32-42-05.  TAXID ARCFT & CHECKED FEEL & OPS BRAKES. OPS CHKD GOOD. NO DEFECTS IAW AMM 9-20-00.
